# SDR UALA2010091603455

- Difficulty date: September 16, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 57,831 hours, 10,520 cycles
- Engine: Pwa PW4077
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV03202N0150
- Condition: Burned
- Location: Lavatory Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAVATORY 125 MIRROR LIGHT SOCKET BURNED.  FOUND MIRROR LIGHT SOCKET BURNED ON ONE SIDE.  REMOVED BULBS AND DISCONNECTED BALLAST FOR MIRROR LT.  DF MIRROR LT IN LAV 125 IAW MEL.
